MathSciNet Relay Station
MathSciNet bibliographic data
MR1285968 (95m:30039) 30D20 (30D15 30D35)
Abi-Khuzam, Faruk F. Hadamard convexity and multiplicity and location of zeros. Trans. Amer. Math. Soc. 347 (1995), no. 8, 3043–3051.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement